Irritable Bowel Syndrome and HIV
Jul 11, 2008
I have been HIV+ for 25 years. Currently on Lexiva, Norvir and Truvada. T cells 900+. viral load undectable. Started Norvir 7 years ago, Lexiva and Truvda 3 years ago.Had some issues with diarrhea initially with the Norvir. After that body seemed to adjust and was ok. Last few weeks have had explosive diarrhea almost daily. No nausea, appetite good, no blood in stool. Had colonoscopy 4 years ago...couple of pollups removed. Advised at that time to have another in 5 years. Thoughts?
Response from Dr. Henry
Advise getting a prompt work up looking for a GI infection (such as Salmonella, parasites, C difficule and others) that would include a good history and physical examination and likely stool samples for culture. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rash A Symptom Of Acute HIV Infection?
- Too Scared To Get Tested After Sex With A Prostitute
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.